# SDR SCNA20160916183

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 49,689 hours, 26,525 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LT HORIZONTAL STAB LOWER SKIN MODIFICATION, CRACK FOUND AT FASTENER HOLE ON RIB, STA 138.7, 12" FROM AFT SPAR ON THE OTBD HORZ FLANGE.  DAMAGE HAS BEEN REMOVED AND 4 FASTENERS ON EITHER SIDE OF THE CUTOUT HAS BEEN NDT FOR CRACKS WITH NO DEFECTS.  REPAIR COMPLETED.
